Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cervical stenosis, bulging cervical discs, osteoarthritis. High levels of alkaline phosphate due to stenosis?

I m having neck, back, and shoulder pain. MRI and x-rays were done. I was diagnosed with Cervical Stenosis , multiple bulging cervical disks. Osteoarthritis , Facet arthritis, and degenerative disc disease . I ve also been having problems with abnormally high levels of alkaline phosphatase. Could the alkaline levels be high because of the stenosis?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
I read carefully your query.
I think that the reason of alkaline levels does not depend from cervical stenosis,disc bulging or osteoarthritis because these are inflamatory disease.
You should exclude any malign disease with:
- All body CT
- Kolonoscopy
- Fibrogastroscopy

If every think will be okay you should consult with Internist doctor to see any metabolic disease.

Wishing you all best.

Dr Ilirian
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor